# SDR CALA2025120511807

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 149N755325
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BRACKET CRACKED AT THE LOWER LEFT WING OT BODY FAIRING STRUCTURE AT BS 1040,  LOCATED AT THE FWD END OF THE BEAM. REMOVED AND REPLACED THE BRACKET ON LT WTB FAIRING STRUCTURE AT BS 1040 IAW SRM 51-40-02-0G. & DWG 149N7553.
